# SDR CALA0500442

- Difficulty date: December 17, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 24,774 hours, 8,063 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Sta 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM FORWARD FLANGE CORRODED AT SCREW HOLE, STA 986, RBL 30. THE FLOORBEAM WAS REPAIRED IAW SRM 53-00-51, REPAIR 1.
